# SDR REXA2018042008303

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 25,529 hours, 16,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FORWARD FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW CMM 25-60-02.   OPS CHECKED GOOD IAW AMM 25-61-00
